Reliable Output Tracking Control for a Class of Nonlinear Systems

Yew-Wen LIANG  Sheng-Dong XU  Tzu-Chiang CHU  Chiz-Chung CHENG  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E87-A   No.9   pp.2314-2321
Publication Date: 2004/09/01
Online ISSN: 
Print ISSN: 0916-8508
Type of Manuscript: Special Section PAPER (Special Section on Nonlinear Theory and its Applications)
reliable control,  variable structure control,  nonlinear system,  output tracking,  

Full Text: PDF>>
Buy this Article

This study investigates nonlinear reliable output tracking control issues. Both passive and active reliable control laws are proposed using Variable Structure Control technique. These reliable laws need not the solution of Hamilton-Jacobi (HJ) equation or inequality, which are essential for optimal approaches such as LQR and H reliable designs. As a matter of fact, this approach is able to relax the computational burden for solving the HJ equation. The proposed reliable designs are also applied to a bank-to-turn missile system to illustrate their benefits.